# SDR WVER1101201400001

- Difficulty date: October 23, 2014
- Submitted: November 1, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 30,143 hours, 20,647 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON AIRFRAME SIDE PING BORES ARE WORN.  MAXIMUM ALLOWABLE IS .261" AND BORES CURRENTLY MEASURE .300".
